# SDR YENA2022081800804

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb EMB110*
- Aircraft serial: 082
- Aircraft time: 40,013 hours, 26,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION CPCP FINDING: CORROSION ON SHEAR CLIP AT FUSELAGE INTERNAL STRUCTURE FRAME 84 BTW STR 27-28LH;  CORROSION ON SHEAR CLIP AT FUSELAGE INTERNAL STRUCTURE FRAME84 BTW STR 27-28LH WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS. THE SHEAR CLIP WAS REPLACED BY A NEW ONE PEREMB190 SRM 51-41-01, SRM 51-41-02, AND SRM51-43-03. ALL WORK ACCOMPLISHED ON TOMX NR 00221. (CONSIDERED A MAJOR REPAIR)
